# SDR CAL950070

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Web
- Condition: Corroded
- Location: Rt Aft Lav
- Part time: 44,031 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND THE RT AFT LAVATORY FLOOR PRESSURE WEB CORRODED.  THE FLOOR PRESSURE WEB WAS REMOVED, AND A DOUBLER AND FILLER REPAIR WAS INSTALLED IAW SRM 51-40-2, 51-30-2 AND 51-10-2.  (W)
